# SDR ABXA9500199

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301501
- Condition: Corroded
- Location: Ws 488-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE LEFT WING LOWER REAR SPAR FROM STATION XRS 488 TO XRS 520.  REPAIRED LEFT WING LOWER REAR SPAR IAW ABX REA D957-10692-MR.
